# SDR CA991103076

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 11508202
- Condition: Failed
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP FAIL IN-FLIGHT AT 8 DEGREES.  INDICATION ZERO.  CHANGE BPSU.
